×

zbMATH — the first resource for mathematics

Interpolation d’espaces vectoriels qui ne sont ni normés, ni complets. Applications. (French) Zbl 0173.15801

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] A. P. CALDERON, Intermediate spaces and interpolation, The complex method, Studia Math. vol. 24 fasc. 2 (1964), 113, 190. · Zbl 0204.13703
[2] A. P. CALDERON, Intermediate spaces and interpolation, Studia Math. série spéciale (1963), 31 à 34. · Zbl 0124.31803
[3] GAGLIARDO, Interpolazione di spazi di Banach et applicazione rie di math. t. IX (1960), 58-81. · Zbl 0097.09402
[4] Hardy LITTLEWOOD POLYA, Inequalities, Cambridge (1934). · JFM 60.0169.01
[5] HOFFMAN, Banach spaces of analytic functions, Prentice Hall, (1962). · Zbl 0117.34001
[6] HUNT, An extension of the Marcinkiewicz interpolation theorem to Lorentz spaces, Bull. AMS. vol. 70, n° 6, nov. 1964, 803-807. · Zbl 0145.38203
[7] HUNT et WEISS, The Marcinkiewicz interpolation theorem, Bull. AMS, 996-998. · Zbl 0195.41101
[8] IGARI, An extension of the interpolation theorem of Marcinkiewicz, Tohoku Math. J. vol. 65, 343-358. · Zbl 0196.42902
[9] P. KREE, Une propriété simple des espaces de moyenne, Comptes Rendus, T. 260 (1965), 2679-2682. · Zbl 0131.11503
[10] KOTHE, Topologische lineare raume. Springer Verlag Berlin (1961).
[11] J. L. LIONS, T. 251 (1961), 1853-1855.
[12] J. L. LIONS et PEETRE, Propriétés d’espaces d’interpolation, C.R.t. 253 (1961) 1747-1749. · Zbl 0115.33004
[13] J. L. LIONS et J. PEETRE. Sur une classe d’espaces d’interpolation Publications bleues de l’IHES, Paris n° 19 (1964). · Zbl 0148.11403
[14] MARCINKIEWICZ, Sur l’interpolation d’opérateurs. C.R. t. 208 (1939), 1272, 1273. · JFM 65.0506.03
[15] R. O. NEIL, Convolution operators and L (p, q) spaces. Duke Math. J. 30 (1963), 129-142. · Zbl 0178.47701
[16] J. PEETRE, Nouvelles propriétés d’espaces d’interpolation C.R. fév. (1963), 1424-1426. · Zbl 0129.08401
[17] J. PEETRE, Sur le nombre de paramètres dans la définition de certains espaces d’interpolation. Ric di Math. vol. 12 (1963), fasc. 2. · Zbl 0125.06501
[18] J. PEETRE, Relation entre deux méthodes d’interpolation à paraître dans LES publications bleues de l’IHES. · Zbl 0148.11404
[19] J. PEETRE, Espaces d’interpolation généralisations, applications Rend del Sem. Mat et Fisico. di Milano vol. 3.
[20] M. RIESZ, Sur LES maximas des formes bilinéaires et sur LES fonctionnelles linéaires, Act. Math. t. 49 (1927), 465-497. · JFM 53.0259.03
[21] G. STAMPACCHIA, ℒp, λ spaces and interpolation, Comm. Pure Appl. Math. vol. XVII 293-306 (1964). · Zbl 0149.09201
[22] STEIN et WEISS, On the theory of harmonic functions of several variables, I Act. Math. 103 (1960), 25-62. · Zbl 0097.28501
[23] ZYGMUND, Trigonometrical series tome 2 Cambridge (1960).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.